# SDR ASAA2022070938982

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 51,770 hours, 15,372 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 1870
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 93,996 hours, 42,260 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE ILLUMINATED, CLEARS WITH MASTER CAUTION. GROUNDED - YES. CONFIRMED FAULT, R/H PACK TEMP CONTROL BITE PROCEDURE REF B737-800 FIM 21-62 TASK 801 SHOWS HARD FAIL "FLIGHT DECK TCV" (V143). REMOVED & REPLACED SAME REF B737-800 AMM 21-61-21, LK CK & GROUND FUNCTIONAL CK NML REF AMM 21-61-00-700-806-002. PULLED & RESET 1 TOTAL C/B.
